# SDR SWIA202157365

- Difficulty date: March 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 939 Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT FS 939.0 FAIRING SUPPORT ASSEMBLY THERE IS EVIDENCE  OF CORROSION.   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED FAIRING SUPPORT SPLICE ANGLE WITH NEW PART # SH670-39189-1 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-45-00-001-001-A01
